Association of Psychology Postdoctoral and Internship Centers

  Search

APPIC 2014 Conference


APPIC The 2014 Conference is under development and information will be posted here. In the meantime please enjoy the information from the 2012 Conference.
 
APPIC 2012 Membership Conference
APPIC: Quality Training = Quality Psychologists

April 26-28, 2012 - Early Registration Ended March 15, 2012!



APPIC
would like to acknowledge the following Sponsors for the 2012 Conference.  Please visit their tables to acquire additional information:  American Board of Professional Psychology (ABPP); National Register (NR) of Health Service Providers in Psychology; Taylor Study Method; Pearson Assesment; Dr. William Robiner, psychotherapy.net and the Board of Educational Affairs (BEA) of the American Psychological Association (APA).
 
HOTEL RESERVATIONS: CLICK HERE  Go to Tempe Mission Palms - $159 PLUS Resort Fee each night - SOLD OUT, though some nights still available!!!

OVERFLOW HOTEL RESERVATIONS:  Marriott Courtyard - King Bed-CLICK HERE  2 Queen Beds-CLICK HERE (Cut off date 4/4/12 for special rate).
APPIC has secured overflow accommodations at the Marriott Courtyard Tempe.  They have agreed to honor the Hotel Rate of $159.  The Marriott Offers Complimentary Airport Shuttle service and no Resort Fee.  Use the Courtesy Phone at the Phoenix Airport.  The Courtyard is located 3 blocks away and is an easy walk to the Tempe Mission Palms.  

CONFERENCE REGISTRATION: CLICK HERE Pay by Visa/MC Credit Card or By Check - Registration after March 15, 2012 is $425
For Guests Staying at the Tempe Mission Palms - AIRPORT SHUTTLE (5:30am-10:30pm) INFORMATION:  Download
CONFERENCE CONTINUING EDUCATION: CLICK HERE Download CEU Evaluation Form - Specific Presentations are to be Evaluated at the end of their presentation. The form is to be kept throughout the conference and exchanged for the CE certificate at the end of the conference. Forms must have the appropriate sticker attached to each section attended.
For Guests Staying at the Tempe Mission Palms - AIRPORT SHUTTLE (5:30am-10:30pm) INFORMATION:  Download
HOTEL - Restaurant - Local Area Information:
Mission Palms Resort Hotel 
Marriott Courtyard Hotel
Things-To-Do-In-Phoenix   
Restaurant Recommendations
Tempe Area Hiking Trails

CONFERENCE SCHEDULE (Last Updated: 4/30/2012)


Thursday, April 26

8:00 am - 5:00

APPIC Internship Membership Committee (Committee Members Only, Sara Sherer, Ph.D., Chair)
Location:  Abbey North

8:00 am - 5:00

APPIC Board Meeting (Board Members Only, Eugene D'Angelo, Ph.D., ABPP, Chair)
Location:  Joshua Tree

8:00 am - 5:00

APA CoA Site Visitor Training Workshop (Register with APA OPCA)
Location:  Xavier (7.5 Hours CE)

8:00 am - 11:00

Hogg Foundation - New Psychology Internship Grantees
Location: Capistrano Room

10:00 am - 4:00

APA CoA Self Study Workshop for Applicant or New Programs (Register with APA OPCA)
Location: Abbey South

12:00 - 4:00

APPIC Committee Chairs and Liaisons Meet with APPIC Board (Invitation Only)
Location: Joshua Tree

2:00 pm

Registration Open
Location: Ballroom Foyer

5:30 pm

Opening Keynote Address:  Reflections on the Future of Professional Psychology
Welcome:  Arnie Abels, Ph.D. - 2012 APPIC Conference Chair
Cynthia Belar, Ph.D., ABPP
Location:  Ballroom (1 Hour CE) CE Objectives    Slides
Introduction:  Dr. Sharon Berry

6:30 pm

Opening Reception - Cash Bar - Light Refreshments
Location:  Ballroom & Courtyard


Friday, April 27

7:00 am - 8:30

Breakfast Buffet
Location:  Hotel Main Dining Room

8:30 am

Welcome, Announcements:
Eugene D'Angelo, Ph.D., ABPP
Location:  Ballroom

8:45 am

Friday Keynote Address:  Understanding The Pipeline Highway Into Psychology
Steve Breckler, Ph.D.
Location:  Ballroom (1.5 Hours CE) CE Objectives     Slides
Introduction:  Dr. Eugene D'Angelo

10:15 am

Break
Location:  Courtyard East and Courtyard West

10:30 am

Panel: Update on the 2008 CCTC Imbalance Grid
Sharon Berry, Ph.D. (APPIC); David Cimbora, Ph.D. (NCSPP); Cathi Grus, Ph.D. (APA); Cindy Juntunen, Ph.D. (CCPTP); Linda Craighead, Ph.D. (CUDCP); Cynthia Riccio, Ph.D. (CDSPP); and Milo Wilson (APAGS) Moderator: Eugene D'Angelo, Ph.D., ABPP
Location:  Ballroom (1.5 Hours CE) CE Objectives     Slides

12 Noon

Luncheon Buffet
Location:  Hotel Main Dining Area

1:15 pm

New Developments on the Path to Licensure:
Carol Webb, Ph.D., ABPP & Emil Rodolfa, Ph.D.
Location:  Ballroom (1 Hour CE) CE Objectives     Slides
Introduction:  Dr. Jeff Baker

2:15 pm

AAPI Enhancements & Other Upcoming Technology Advances for APPIC:
Jason Williams, Psy.D., Wayne Siegel, Ph.D., ABPP & Robert Montgomery, Manager, Application Services - Liaison International
Location:  Ballroom (1 Hour CE) CE Objectives     Slides
Introduction:  Dr. Jason Williams

3:15 pm

Break
Location: Courtyard East and Courtyard West

3:30 pm

Panel of Training Councils
Quality Training = Quality Psychologists: Where are the Gaps and How Do We Close Them?

Steve McCutcheon, Ph.D., (CCTC Chair) - David Cimbora, Ph.D. (NCSPP Chair) - Linda W. Craighead, Ph.D. (CUCDP Chair) - Cindy Juntunen, Ph.D.(CCPTP Past Chair)
Moderator:  Eugene D'Angelo, Ph.D., ABPP
Location:  Ballroom (1.5 Hours CE) CE Objectives   
Introduction:  Dr. Eugene D'Angelo

5:00 pm - 7:00

Poster Presentations & Refreshments (Cash Bar) - Poster Session Information
5-6:50 (Set up available 4pm)
Location:  Abbey

 

Saturday, April 28

7:00 am - 8:30

Breakfast
Location:  Hotel Main Dining Area

8:45 am

Saturday Keynote Address:  “Competence” as “Cultural”: The Case for a Shifted Paradigm in Training
Kermit Crawford, Ph.D.
Location:  Ballroom (1.5 Hours CE) CE Objectives     Slides
Introduction:  Dr. Jennifer Cornish

10:15 am

Break
Location:  Courtyard East and Courtyard West

10:30 am

Problem Consultation: An Introduction to the APPIC Problem Consultation Process
Eugene D'Angelo, Ph.D., ABPP, Sharon Berry, Ph.D., Marla Eby, Ph.D., Betty Horton, Ph.D., CRNA, FAAN, Mark Vogel, Ph.D, ABPP & Jeff Baker, Ph.D., ABPP
Location:  Ballroom CE Objectives     Slides

11:15 am

Implications of the Affordable Care Act and HealthCare Reform For Quality Education in Professional Psychology: Developing a Competent Workforce
Ron Rozensky, Ph.D., ABPP
Location: Ballroom CE Objectives     Slides
Introduction:  Dr. Sharon Berry

12 Noon

Lunch
Location:  Hotel Main Dining Room

1:00 pm - 6:00

CoA Self Study Workshop for Reaccreditation - (Registration Required with APA OPCA)
Location:  Xavier 

1:00 pm - 5:00

APPIC New Training Director Workshop:
Lisa Kearney, Ph.D., Jason Williams, PsyD & Karen Taylor, Ph.D.
Location:  Ballroom A/D (4 Hours CE) CE Objectives   Slides    Training Director Tool Kit

1:00 pm - 3:00

ABPP:  Competence & Board Certification
David Cox, Ph.D., ABPP
Location:  Joshua Tree (2 Hours CE) CE Objectives   Slides

1:00 pm - 3:00

New Time! Helping Non-Accredited Programs Move Toward Accreditation:
Sharon Berry, Ph.D., Susan Zlotlow, Ph.D. & Eugene D'Angelo, Ph.D., ABPP
Location:  Ballroom B/E (2 Hours CE) CE Objectives     Slides

3:00 pm - 5:00

APPIC Supervision Workshop: Goals, Objectives & Competencies in Supervision
Jennifer Cornish, Ph.D., ABPP; Liz Klonoff, Ph.D., ABPP; and Jeff Baker, Ph.D., ABPP
Location:  Ballroom B/E (2 Hours CE) CE Objectives     Slides     Brainstorming List



 

Registration Closed!

Download Poster/Presentation Submission Form   Due September 15, 2011. (Closed)

 

 

 
 
 
 
 
 
 

 





Conference Committee:

Arnold Abels, Ph.D. - Chair
Eugene D'Angelo, Ph.D., ABPP
Lisa Kearney, Ph.D.
Sharon Berry, Ph.D.
Jeff Baker, Ph.D., ABPP

For Questions,
contact the Conference Chair Dr. Arnold Abels, abelsa@umkc.edu

APPIC Privacy Policy